# SDR VNAA2010040100015

- Difficulty date: March 29, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 13,199 hours, 13,123 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF FROM CLT, CREW REPORTED A SLATS FAIL MESSAGE ON FLAP RETRACTION.  AIRCRAFT RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE AIRCRAFT AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  NO FAULTS WERE FOUND.  AIRCRAFT WAS RELEASED FOR SERVICE.
